| Model Number |
0157 |
| Medical Device Problem Codes |
Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead pace/sense part was surgically capped.Furthermore, the other rv lead was used for pacing and sensing.This lead remains implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Correction to field f10.Device codes.
Event or Problem Description
It was reported that this right ventricular (rv) lead pace/sense part was surgically capped.Furthermore, the other rv lead was used for pacing and sensing.This lead remains implanted.No additional adverse patient effects were reported.Additional information received from the field indicating that this lead pace/sense part was surgically abandoned as this is a standard operating procedure for this electrophysiology at upgrades.
Event or Problem Description
Additional Manufacturer Narrative
Correction to field f10.Device codes.This supplemental correction report was created to capture updates on d2a: common device name.